# SDR EISA97114

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Wheel Well
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE WARNING LIGHT AND BELL CAME ON.  CLEANED LOOP CONNECTOR, OPS CHECK GOOD.  (M)
